MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #3/12 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #3/12 MM L
Catalog Number 02.12.0312FL
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 06/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 july 2018.Lot 162159: (b)(4) items manufactured and released on 05 july 2016 expiration date: 2021-06-19; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 2 months after primary.The wbc count was high yet cultures came back negative.The surgeon performed an i&d and swapped the poly for preventative purposes.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #3/12 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7706389
Report Number3005180920-2018-00525
Device Sequence Number1365612
Product Code JWH
UDI-Device Identifier07630030826375
UDI-Public07630030826375
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2016
Device Catalogue Number02.12.0312FL
Device Lot Number162159
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;